RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Sib. Fed. Univ. Math. Phys., 2013, Volume 6, Issue 1, Pages 18–27 (Mi jsfu283)  

On asymptotic expansion of the conormal symbol of the singular Bochner–Martinelli operator on the surfaces with conical wedges

Davlatboi Kh. Dzhumabaev

National University of Uzbekistan, Tashkent, Uzbekistan

Abstract: We study the conormal symbol of the singular Bochner–Martinelli integral on a compact closed surface with conical wedges $\mathcal S$ in $\mathbb C^n$ and evaluate its asymptotic expansion.

Keywords: singular Bochner–Martinelli operator, conormal symbol, conical wedges.

Full text: PDF file (167 kB)
References: PDF file   HTML file
UDC: 517.55
Received: 28.06.2012
Received in revised form: 30.08.2012
Accepted: 31.10.2012
Language:

Citation: Davlatboi Kh. Dzhumabaev, “On asymptotic expansion of the conormal symbol of the singular Bochner–Martinelli operator on the surfaces with conical wedges”, J. Sib. Fed. Univ. Math. Phys., 6:1 (2013), 18–27

Citation in format AMSBIB
\Bibitem{Dzh13}
\by Davlatboi~Kh.~Dzhumabaev
\paper On asymptotic expansion of the conormal symbol of the singular Bochner--Martinelli operator on the surfaces with conical wedges
\jour J. Sib. Fed. Univ. Math. Phys.
\yr 2013
\vol 6
\issue 1
\pages 18--27
\mathnet{http://mi.mathnet.ru/jsfu283}


Linking options:
  • http://mi.mathnet.ru/eng/jsfu283
  • http://mi.mathnet.ru/eng/jsfu/v6/i1/p18

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал Сибирского федерального университета. Серия "Математика и физика"
    Number of views:
    This page:151
    Full text:51
    References:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021